Tysabri Infusion #11

Yesterday (12/12/13) I had my 11th infusion of Tysabri. The accidental told the machine to infuse it over 30 minutes instead of 1 hour and they were all freaking out telling me not to worry. I didn’t know what the big deal was so I kept saying “I am fine, not worried” but still they were all worried; “We already contacted your doctor” blah blah blah. Anyone know what the possible danger in infusing Tysabri too fast is?

5 Responses to Tysabri Infusion #11

  1. S.S-O says:

    happened to me once…didn't have any problems

  2. Haha hmmm, not sure what the big deal is….

  3. Mary Fisher says:

    With other IV infusions, they found on some patients an increased rate could increase chances of a reaction, like an allergy, as bad as anaphylaxis or just itching, hives etc.

  4. I seem well, glad I didn't react poorly!

Leave a Reply

Your email address will not be published. Required fields are marked *